# SDR DALA2020012500593

- Difficulty date: January 24, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 75,266 hours, 56,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON LOWER CANTED FRAME AT 7O'CLOCK. REMOVED LEFT CANTED FRAME. DRILLED UP REPLACEMENT CANTED FRAME. BEGAN INSTALLING LEFT CANTED FRAME. COMPLETED LEFT CANTED. (LP1460270)
